Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe calf pain, knee joint pains, on cholecalciferol, no relief. Any advise?

Hello Doctor, I am a 40yr old male. From 2 years, I have had severe calf pain - usually when I begin to rest/sleep and when I wake up from sleep. Associated with that I developed knee joint pains. About a year back, I was diagnosed with about 2 (units???) of vit. D3 - that was supplemented with Cholecalciferol . About 5 years back I was told I had early signs of Osteo Arthritis in my knees. My levels of vit.D3 are about 20 now. But calf muscle and knee joint pains are still persistent. Any advise?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query,

From the complaints described by you I would be suspecting you would be having signs and symptoms of wear and tear in your joints (Osteoarthritis). I would like to know about your weight also. I would suggest you if you could have check your spine also with your local orthopedic doctor and also regarding vascular status of your both lower limbs.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor